Alert archive / Missouri / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 10, NWS St. Louis, MO

March 24, 20194 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Mar 24, 2019, 5:18 PM CDT for 4 counties in Missouri. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 24, 2019, 5:18 PM CDT (22:18 UTC)
Expired
Mar 24, 2019, 6:15 PM CDT
In force
57 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Audrain County, MO, Lincoln County, MO, Montgomery County, MO, Pike County, MO

The radar

The St Louis radar (KLSX), 80 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 24, 2:52 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.3 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2019-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2019-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 218 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1587 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
218 m²/s²
0-3 km storm-relative helicity
232 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

552 
WUUS53 KLSX 242218
SVRLSX
MOC007-113-139-163-242315-
/O.NEW.KLSX.SV.W.0010.190324T2218Z-190324T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
518 PM CDT SUN MAR 24 2019

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Northwestern Lincoln County in east central Missouri...
  Southeastern Audrain County in central Missouri...
  Northern Montgomery County in east central Missouri...
  Southwestern Pike County in northeastern Missouri...

* Until 615 PM CDT.

* At 518 PM CDT, a severe thunderstorm was located near Martinsburg,
  moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Wellsville, Laddonia, Martinsburg, Buell, New Hartford, Silex,
  Middletown, Cave, Edgewood, St. Clement, Olney, Cyrene and Ashley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3932 9107 3902 9103 3903 9164 3906 9164
      3906 9168 3923 9169
TIME...MOT...LOC 2218Z 261DEG 34KT 3914 9159 

HAIL...1.00IN
WIND...60MPH
 
$$

Kanofsky
4 follow-up statements
162 
WWUS53 KLSX 242229
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
529 PM CDT SUN MAR 24 2019

MOC007-113-139-163-242315-
/O.CON.KLSX.SV.W.0010.000000T0000Z-190324T2315Z/
Lincoln MO-Audrain MO-Montgomery MO-Pike MO-
529 PM CDT SUN MAR 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHWESTERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI...EAST
CENTRAL AUDRAIN COUNTY IN CENTRAL MISSOURI...NORTHEASTERN MONTGOMERY
COUNTY IN EAST CENTRAL MISSOURI AND SOUTHWESTERN PIKE COUNTIES IN
NORTHEASTERN MISSOURI...

At 528 PM CDT, a severe thunderstorm was located 8 miles northeast of
Wellsville, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Wellsville, New Hartford, Silex, Middletown, Cave, Edgewood, Cyrene,
St. Clement, Olney and Ashley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3932 9107 3902 9103 3907 9157 3923 9155
TIME...MOT...LOC 2228Z 261DEG 34KT 3916 9146 

HAIL...1.00IN
WIND...60MPH
 
$$

Kanofsky
590 
WWUS53 KLSX 242241
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
541 PM CDT SUN MAR 24 2019

MOC007-242251-
/O.CAN.KLSX.SV.W.0010.000000T0000Z-190324T2315Z/
Audrain MO-
541 PM CDT SUN MAR 24 2019

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL AUDRAIN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3902 9103 3906 9144 3914 9143 3914 9141
      3920 9142 3925 9142 3932 9107
TIME...MOT...LOC 2241Z 264DEG 27KT 3916 9135 

$$

MOC113-139-163-242315-
/O.CON.KLSX.SV.W.0010.000000T0000Z-190324T2315Z/
Lincoln MO-Montgomery MO-Pike MO-
541 PM CDT SUN MAR 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHWESTERN LINCOLN...NORTHEASTERN MONTGOMERY COUNTIES IN EAST
CENTRAL MISSOURI AND SOUTHWESTERN PIKE COUNTIES IN NORTHEASTERN
MISSOURI...

At 541 PM CDT, a severe thunderstorm was located near New Hartford,
moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
New Hartford, Silex, Middletown, Cave, Edgewood, Cyrene, St. Clement,
Olney and Ashley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3902 9103 3906 9144 3914 9143 3914 9141
      3920 9142 3925 9142 3932 9107
TIME...MOT...LOC 2241Z 264DEG 27KT 3916 9135 

HAIL...1.00IN
WIND...60MPH
 
$$

Kanofsky
840 
WWUS53 KLSX 242300
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
600 PM CDT SUN MAR 24 2019

MOC139-242310-
/O.CAN.KLSX.SV.W.0010.000000T0000Z-190324T2315Z/
Montgomery MO-
600 PM CDT SUN MAR 24 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONTGOMERY COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3925 9106 3922 9106 3906 9104 3908 9126
      3914 9126 3914 9130 3927 9126 3928 9107
TIME...MOT...LOC 2300Z 261DEG 34KT 3919 9112 

$$

MOC113-163-242315-
/O.CON.KLSX.SV.W.0010.000000T0000Z-190324T2315Z/
Lincoln MO-Pike MO-
600 PM CDT SUN MAR 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHWESTERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI AND SOUTH
CENTRAL PIKE COUNTIES IN NORTHEASTERN MISSOURI...

At 600 PM CDT, a severe thunderstorm was located near Eolia, moving
east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Silex, Edgewood, Olney and Ashley. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3925 9106 3922 9106 3906 9104 3908 9126
      3914 9126 3914 9130 3927 9126 3928 9107
TIME...MOT...LOC 2300Z 261DEG 34KT 3919 9112 

HAIL...1.00IN
WIND...60MPH
 
$$

Kanofsky
116 
WWUS53 KLSX 242316
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
616 PM CDT SUN MAR 24 2019

MOC113-163-242325-
/O.EXP.KLSX.SV.W.0010.000000T0000Z-190324T2315Z/
Lincoln MO-Pike MO-
616 PM CDT SUN MAR 24 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LINCOLN COUNTY IN
EAST CENTRAL MISSOURI AND SOUTH CENTRAL PIKE COUNTIES IN NORTHEASTERN
MISSOURI HAS EXPIRED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.

Remember, a Severe Thunderstorm Warning still remains in effect for
parts of Pike and Lincoln Counties in Missouri.

LAT...LON 3925 9106 3922 9106 3906 9104 3908 9126
      3914 9126 3914 9130 3927 9126 3928 9107
TIME...MOT...LOC 2315Z 261DEG 34KT 3921 9095 

$$

Kanofsky

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 24, 4:21 PM CDT, 57 minutes earlier.

Area forecast discussion, Mar 24, 4:21 PM CDT, 57 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
421 PM CDT Sun Mar 24 2019

.SHORT TERM... (Through Late Monday Night)
Issued at 400 PM CDT Sun Mar 24 2019

Thunderstorms have developed within the last 90 minutes from
central through south central MO in response to large scale
forcing with the upper low in northwest MO and subsequent
reduction in CIN, and were pushing into east central MO. As
discussed in the previous AFD update, the coverage of storms will
continue to increase and the greatest severe threat will reside
the remainder of this afternoon and into this the first half of
this evening across east central and southeast MO into southwest
IL along and ahead of the advancing surface low and southwestward
trailing cold front. The latest mesoanalysis shows SBCAPE on the
order of 500-1000 J/KG in this region, and further destabilization
is expected in response to low level moisture/warm thermal
advection topped by steep mid level lapse rates. Deep layer shear
continues to support supercells with large hail the primary
threat, although there will also be a limited tornado threat
centered across southeast MO and southwest IL along and ahead of
the advancing surface low and where surface winds are forecast to
locally back and a west-east warm front will also reside.

The thunderstorm threat should pass to the east by late evening.
From late evening through overnight hours I am expecting low
stratus to become dominate within the low level north-northeast
flow/CAA in the wake of the the surface low and cold front.
Scattered showers are also expected from the late evening through
overnight, especially across IL and eastern MO attendant with the
southeastward moving upper low and vort max.

Monday looks like a chilly day across the region. There will be a
threat of spotty showers across the southeast half of the CWA in
the morning attendant with trailing vort max. Stratus will
blanket the region during the morning and then slowly decrease
north to south during the afternoon. The combination of the clouds
and north-northeast winds and low level CAA will result in highs
some 5 to 15 degrees below normal for late March.

Continued clearing to the south is expected on Monday night as a
northwest flow short wave passes helping build high pressure into
the region and strengthening the low level CAA. Much of the area
will see below freezing temperatures.

Glass

.LONG TERM... (Tuesday through Next Sunday)
Issued at 400 PM CDT Sun Mar 24 2019

Surface high pressure centered in the Great Lakes on Tuesday will
still influence sensible weather due to its southwestward
extension well into the lower-mid MS Valley. Highs Tuesday will
slightly warmer than Monday but will still remain below average.

Finally a big warm will commence from mid-late week - first as
ridging aloft builds into the area on Wednesday and low level flow
becomes southerly, and then later in the week as the flow aloft
becomes west to southwest and the WAA regime persists. It also
appears that during the later part of the week and into the first
part of the weekend the threat of precipitation will ramp up,
although the ECMWF and GFS vary a bit on all the details. The GFS
has good low level moisture return and a weak disturbance aloft
bringing a chance of showers by Thursday, while Friday into
Saturday there will be a migratory trof and associated surface low
and frontal system bringing showers and scattered thunderstorms.

Glass

&&

.AVIATION...  (For the 18z TAFs through 18z Monday Afternoon)
Issued at 1241 PM CDT Sun Mar 24 2019

Showers and thunderstorms are expected to develop between 20-21z
across the region in advance of a cold front and upper level
disturbance. The greatest concentration will be from the St. Louis
region across southeast MO and southwest IL between 23-02z with
the potential for strong-severe storms. The new TAFS for the St.
Louis area terminals reflect this increased thunderstorm threat.
I think KUIN will mainly see showers which is also reflected this
evening. Later this evening and overnight flight conditions will
deteriorate through MVFR and into IFR as stratus becomes
predominant in the wake of the low pressure system and cold
front. There could also be some spotty rain showers overnight and
into early Monday morning. The IFR flight conditions should
persist through the first half of Monday morning with gradual
improvement from the late morning into the afternoon.

SPECIFICS FOR KSTL:

Showers and thunderstorms will impact the terminal later this
afternoon and evening. I have centered the main threat in the
23-02z time frame although storms could begin as early as 22z.
Some of the storms could be strong and at this point have gusts
and IFR flight conditions will a TEMPO group. Later this evening
and overnight flight conditions will deteriorate through MVFR and
into IFR by 06z, as stratus becomes predominant in the wake of
the low pressure system and cold front. There could also be some
spotty rain showers overnight and into early Monday morning. The
IFR flight conditions should persist through the first half of
Monday morning with gradual improvement from the late morning into
the afternoon.

Glass

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Mar 24, 4:31 PM CDT, 47 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
431 PM CDT Sun Mar 24 2019

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-252145-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
431 PM CDT Sun Mar 24 2019

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Thunderstorms are likely this evening, especially across east central
and southeast Missouri and southwest Illinois where scattered severe
thunderstorms are expected. Large hail will be the primary severe
weather threat, although damaging winds and isolated tornadoes are
also possible.

Moderate to major river flooding is ongoing on the Mississippi River
north of Saint Louis and on the Illinois River at Hardin. See the
appropriate Flood Statements for specific details.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Major river flooding is ongoing at Saverton Lock and Dam on the
Mississippi River, otherwise, several locations on the Mississippi
River will continue to be in or are forecast to reach moderate
flooding. Moderate flooding is also forecast on the Missouri River
at Jefferson City and on the Illinois River at Hardin. See the
appropriate Flood Statements for specific details.

There is a chance for thunderstorms on Friday and Friday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed through early this evening across
parts of southeast and east central Missouri into southwest Illinois.

Glass

In the hours before

Local storm report, Mar 24, 5:04 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
504 PM CDT SUN MAR 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     HAIL             1 WSW HOUSE SPRINGS     38.41N 90.58W
03/24/2019  E0.75 INCH       JEFFERSON          MO   TRAINED SPOTTER

            WIND HAS INCREASED TO 40 MPH.

&&

CVKING
Special weather statement, Mar 24, 5:04 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service St Louis MO
504 PM CDT SUN MAR 24 2019

MOZ060>063-242245-
St. Louis MO-St. Charles MO-Franklin MO-Warren MO-
504 PM CDT SUN MAR 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ST. CHARLES...
NORTHEASTERN FRANKLIN...WESTERN ST. LOUIS AND SOUTHEASTERN WARREN
COUNTIES UNTIL 545 PM CDT...

At 504 PM CDT, Doppler radar was tracking a strong thunderstorm over
Washington, moving northeast at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Wildwood, Washington, Union, Marthasville, New Melle, Augusta,
Defiance, Dutzow and Matson.

This also includes  Babler Memorial State Park.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
east central Missouri.

LAT...LON 3845 9103 3857 9115 3877 9089 3860 9064
TIME...MOT...LOC 2204Z 228DEG 36KT 3855 9101

Kanofsky
Special weather statement, Mar 24, 5:06 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service St Louis MO
506 PM CDT SUN MAR 24 2019

MOZ050-242300-
Callaway MO-
506 PM CDT SUN MAR 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CALLAWAY COUNTY UNTIL 600
PM CDT...

At 506 PM CDT, trained weather spotters reported a strong
thunderstorm near New Bloomfield, moving east at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Fulton, Holts Summit, New Bloomfield, Lake Mykee Town, Lake Mykee,
Mokane, Carrington, Portland, Guthrie, Reform and Steedman.

This includes Interstate 70 in Missouri near exit 155.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central Missouri.

LAT...LON 3895 9177 3872 9164 3871 9165 3870 9168
      3871 9169 3871 9173 3869 9175 3864 9211
      3880 9216
TIME...MOT...LOC 2206Z 249DEG 21KT 3874 9203

Kanofsky
Local storm report, Mar 24, 5:07 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
507 PM CDT SUN MAR 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HAIL             1 WNW NEW BLOOMFIELD    38.72N 92.10W
03/24/2019  M0.25 INCH       CALLAWAY           MO   TRAINED SPOTTER

            PEA TO MARBLE SIZE HAIL.

&&

BRITT
Special weather statement, Mar 24, 5:07 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service St Louis MO
507 PM CDT SUN MAR 24 2019

MOZ036-042-051-052-242315-
Montgomery MO-Pike MO-Audrain MO-Lincoln MO-
507 PM CDT SUN MAR 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LINCOLN COUNTY IN
EAST CENTRAL MISSOURI...SOUTHEASTERN AUDRAIN COUNTY IN CENTRAL
MISSOURI...NORTHERN MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI AND
SOUTHWESTERN PIKE COUNTIES IN NORTHEASTERN MISSOURI UNTIL 615 PM
CDT...

At 507 PM CDT, Doppler radar was tracking a strong thunderstorm over
Martinsburg, moving east at 50 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Bowling Green, Wellsville, Martinsburg, New Hartford, Middletown, St.
Clement, Olney and Ashley.

LAT...LON 3937 9121 3907 9111 3903 9164 3906 9164
      3906 9172 3919 9176
TIME...MOT...LOC 2207Z 257DEG 45KT 3913 9165

Kanofsky
Local storm report, Mar 24, 5:08 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
508 PM CDT SUN MAR 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     HAIL             WASHINGTON              38.55N 91.00W
03/24/2019  E0.25 INCH       FRANKLIN           MO   TRAINED SPOTTER

&&

BRITT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 3:36 PM CDTSevere Thunderstorm WarningLSXCrawford, Gasconade, Osage54 min
Mar 24, 3:43 PM CDTSevere Thunderstorm WarningLSXCrawford47 min
Mar 24, 4:12 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade38 min
Mar 24, 4:25 PM CDTSevere Thunderstorm WarningLSXCrawford, Washington53 min
Mar 24, 4:31 PM CDTSpecial Weather StatementLSXRalls44 min
Mar 24, 4:34 PM CDTTornado WarningLSXCrawford, Washington41 min
Mar 24, 4:54 PM CDTSevere Thunderstorm WarningLSXCrawford51 min
Mar 24, 4:59 PM CDTSpecial Weather StatementLSXSaint Louis, City of Saint Louis61 min
Mar 24, 5:04 PM CDTSpecial Weather StatementLSXFranklin41 min
Mar 24, 5:04 PM CDTTornado WarningLSXWashington41 min
Mar 24, 5:06 PM CDTSpecial Weather StatementLSXCallaway54 min
Mar 24, 5:07 PM CDTSpecial Weather StatementLSXPike68 min
Mar 24, 5:28 PM CDTTornado Warning Tornado observedLSXJefferson, Sainte Genevieve, Saint Francois47 min
Mar 24, 5:40 PM CDTSevere Thunderstorm WarningLSXCrawford, Washington50 min
Mar 24, 6:05 PM CDTSpecial Weather StatementLSXMontgomery55 min
Mar 24, 6:09 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike51 min
Mar 24, 6:10 PM CDTTornado WarningLSXSainte Genevieve50 min
Mar 24, 6:18 PM CDTSevere Thunderstorm WarningLSXSaint Francois, Washington46 min
Mar 24, 6:22 PM CDTSpecial Weather StatementLSXCrawford38 min
Mar 24, 6:28 PM CDTSpecial Weather StatementLSXLincoln, Saint Charles, Warren47 min
Mar 24, 6:31 PM CDTSpecial Weather StatementLSXReynolds59 min
Mar 24, 6:31 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Lincoln, Saint Charles, Warren43 min
Mar 24, 6:54 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve, Saint Francois19 min
Mar 24, 6:55 PM CDTSevere Thunderstorm WarningLSXCrawford, Iron, Washington37 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.